Journal of Symbolic Logic

Effective Operations in a General Setting

A. H. Lachlan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 4 (1964), 163-178.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734975

Mathematical Reviews number (MathSciNet)
MR207552

Zentralblatt MATH identifier
0219.02028

JSTOR
links.jstor.org

Citation

Lachlan, A. H. Effective Operations in a General Setting. J. Symbolic Logic 29 (1964), no. 4, 163--178. https://projecteuclid.org/euclid.jsl/1183734975


Export citation